# SDR 0809200644AS2

- Difficulty date: August 9, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N44AS
- Make and model: Cessna 550
- Aircraft serial: 5500047
- Aircraft time: 8,743 hours, 6,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 551301027
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL, FOUND WHEEL WELL TOP SKIN CRACKED.
